I know I am low on vitamin D – my tests always come back that way no matter the supplements i take, the foods i eat, the magnesium i get or the amazing climate i live in — doesn’t seem to matter. I am hoping the IV vitamins will change that since I will not have to depend on my body to eek some of it out of my digestive process.
I often wonder if low d contributes to the likelihood of developing RSD but I also wonder if the meds we are put on exacerbate the problem. Funny enough, i just read this.
“There are some risk factors for Vitamin D deficiency. These include covering all or nearly all of your skin when you’re in the sun (with clothing or sunscreen), solely breast-fed infants, living in a northern climate, having dark skin, and having bowel diseases or malabsorbption syndromes. Certain medications, such as those for seizures, can contribute to deficiency.”
Neurontin and Lyrica are medications for seizures…I know that when i went on Neurontin, my hair went brittle and the texture changed until i went off of it. No doctor wanted to hear about it and some told me “there is no evidence” that it causes vitamin deficiencies. BULLSHIT. There’s probably no evidence because nobody wants to study it (and find out what these meds really do to our bodies). I know I am not the only one to notice severe hair changes from Neurontin.
I am hopeful that when i get my vitamin d level checked again in two months that it will finally be out of the gutter.